# SDR USAA070365

- Difficulty date: May 8, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 59,079 hours, 59,079 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHEAR TIE, BS 986.5, BETWEEN S-26R & S-27L HAS CORROSION.  REMOVED & REPLACED SHEAR TIE, & PORTION OF S-26R FOR ACCESS PER SRM 53-00-03; CORR LEVEL 2, DEFECT SIZE: 3" X 2".
